A. Komech - Publications

2013

Komech A., Komech A., On the Titchmarsh convolution theorem for distributions on a circle. Journal of Functional Analysis and Its Applications, 47 (2013), 21--26 http://dx.doi.org/10.1007/s10688-013-0003-2

2011

Komech A., Komech A., On global attraction to quantum stationary states. Dirac equation with mean field interaction. Commun. Math. Anal. (2011), Conference 3, 131--136. http://arXiv.org/abs/0910.0517 http://math-res-pub.org/cma/proceedings/74-conference-3-cma
Komech A., Komech A., Well-posedness, energy and charge conservation for nonlinear wave equations in discrete space-time, Russian Journal of Mathematical Physics 18 (2011), no. 4, 410--419. DOI:10.1134/S1061920811040030 http://arxiv.org/abs/1008.3032 http://dx.doi.org/10.1134/S1061920811040030

2010

Komech A., Komech A., Global attraction to solitary waves for nonlinear Dirac equation with mean field interaction, SIAM J. Math. Anal. 42 (2010), no. 6, 2944--2964. DOI:10.1137/090772125 http://dx.doi.org/10.1137/090772125
Komech A., Komech A., Global attractor for the Klein-Gordon field coupled to several nonlinear oscillators, Journal de Mathématiques Pures et Appliquées 93 (2010), no. 1, 91--111. DOI:10.1016/j.matpur.2009.08.011 http://arxiv.org/abs/math.AP/0702660 http://dx.doi.org/10.1016/j.matpur.2009.08.011
Kopylova E., Komech A., Weigted energy decay for 3D Klein-Gordon equation, Journal of Diff.Equations, 248 (2010), n.3, p.501-520.

2009

Komech A., Komech A., Global attraction to solitary waves for Klein-Gordon equation with mean field interaction. Annales de l"Institute Henri Poincaré (Analyse non linéaire) 26 (2009), no. 3, 855--868 http://dx.doi.org/10.1016/j.anihpc.2008.03.005
Komech A., Komech A., Principles of Partial Differential Equations, Springer, 2009. ISBN 978-1-4419-1095-0 http://dx.doi.org/10.2007/978-1-4419-1096-7

2008

Komech A., Komech A., Global attraction to solitary waves in models based on the Klein-Gordon equation (review article). SIGMA 4 (2008), 010. 1--23. Proceedings of the Seventh International Conference ``Symmetry in Nonlinear Mathematical Physics"" (June 24-30, 2007; Institute of Mathematics, Kyiv, Ukraine). http://dx.doi.org/10.3842/SIGMA.2008.010

2007

Komech A., Komech A., Global attractor for a nonlinear oscillator coupled to the Klein-Gordon field. Arch. Ration. Mech. Anal. 185 (2007), no. 1, 105--142 http://dx.doi.org/10.1007/s00205-006-0039-z
Komech A., Komech A., Global well-posedness for the Schrodinger equation coupled to a nonlinear oscillator. Russ. J. Math. Phys. 14 (2007), no. 2, 164--173 http://dx.doi.org/10.1134/S1061920807020057

1988

Komech A., Vishik M., Periodic approximations of homogeneous measures. In: Mathematical problems of statistical hydromechanics. Kluver Academic Publishers, Dordrecht, Boston, London, 1988, p. 534562.

1981

Vishik M., Komech A., Weak solutions of the inverse Kolmogorov equation corresponding to the stochastic Navier-Stokes system. Russian Mathematical Surveys (1981),36(3):268-269. http://mi.mathnet.ru/umn2932

1980

Vishik M., Komech A., Stationary solutions of the stochastic Navier Stokes equations. In: Lecture Notes in Control and Information Sciences. Springer, 1980, p. 103113 .

1979

Vishik M., Komech A., Fursikov A.V., SOME MATHEMATICAL PROBLEMS OF STATISTICAL HYROMECHANICS. Russian Mathematical Surveys (1979),34(5):149-234. http://mi.mathnet.ru/umn4122

1978

Vishik M., Komech A., Fursikov A.V., Homogeneous stochastic solutions of the Navier-Stokes equations, In: International Symposium on stochastic differential equations. Vilnius, 1978, p. 114117.